RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1991, Volume 46, Issue 5(281), Pages 165–166 (Mi umn4663)  

This article is cited in 4 scientific papers (total in 4 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Periodic billiard trajectories in polygons

Ya. B. Vorobets, G. A. Gal'perin, A. M. Stepin

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (163 kB)

English version:
Russian Mathematical Surveys, 1991, 46:5, 204–205

Bibliographic databases:

MSC: 37D50, 51E12
Received: 26.06.1991

Citation: Ya. B. Vorobets, G. A. Gal'perin, A. M. Stepin, “Periodic billiard trajectories in polygons”, Uspekhi Mat. Nauk, 46:5(281) (1991), 165–166; Russian Math. Surveys, 46:5 (1991), 204–205

Citation in format AMSBIB
\Bibitem{VorGalSte91}
\by Ya.~B.~Vorobets, G.~A.~Gal'perin, A.~M.~Stepin
\paper Periodic billiard trajectories in polygons
\jour Uspekhi Mat. Nauk
\yr 1991
\vol 46
\issue 5(281)
\pages 165--166
\mathnet{http://mi.mathnet.ru/umn4663}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1160340}
\zmath{https://zbmath.org/?q=an:0785.58028|0746.58044}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991RuMaS..46..204V}
\transl
\jour Russian Math. Surveys
\yr 1991
\vol 46
\issue 5
\pages 204--205
\crossref{https://doi.org/10.1070/RM1991v046n05ABEH002840}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JE62800016}


Linking options:
  • http://mi.mathnet.ru/eng/umn4663
  • http://mi.mathnet.ru/eng/umn/v46/i5/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Gal'perin, “The Lyusternik–Shnirel'man theorem for polyhedra”, Russian Math. Surveys, 46:6 (1991), 219–220  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Ya. B. Vorobets, G. A. Gal'perin, A. M. Stepin, “Periodic billiard trajectories in polygons: generating mechanisms”, Russian Math. Surveys, 47:3 (1992), 5–80  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. Lorenz Halbeisen, Norbert Hungerbühler, “On Periodic Billiard Trajectories in Obtuse Triangles”, SIAM Rev, 42:4 (2000), 657  crossref  mathscinet  zmath  isi
    4. Zorich A., “Flat surfaces”, Frontiers in Number Theory, Physics and Geometry I - ON RANDOM MATRICES, ZETA FUNCTIONS, AND DYNAMICAL SYSTEMS, 2006, 439–585  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:405
    Full text:148
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020